MathSciNet Relay Station
MathSciNet bibliographic data
MR2884236 05A15
Chen, William Y. C.; Wang, Larry X. W.; Yang, Arthur L. B. Recurrence relations for strongly $q$-log-convex polynomials. Canad. Math. Bull. 54 (2011), no. 2, 217–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement